Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 270, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 2:17 AM CDT for Humboldt County, Wright County, Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 2:17 AM CDT (07:17 UTC)
- Expired
- Jun 15, 2008, 3:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Humboldt County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 121 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:18 AM CDT | HAIL 1 | Livermore, IA | NICKEL TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:01 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2538 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 150717 SVRDMX IAC091-197-150800- /O.NEW.KDMX.SV.W.0270.080615T0717Z-080615T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 217 AM CDT SUN JUN 15 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA... WRIGHT COUNTY IN NORTH CENTRAL IOWA... * UNTIL 300 AM CDT. * AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LIVERMORE...OR 23 MILES NORTH OF FORT DODGE...AND MOVING EAST AT 42 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HARDY BY 225 AM CDT... RENWICK AND 9 MILES NORTH OF THOR BY 230 AM CDT... GOLDFIELD BY 235 AM CDT... 9 MILES NORTH OF EAGLE GROVE BY 240 AM CDT... CLARION BY 250 AM CDT... BELMOND BY 255 AM CDT... MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4290 9354 4259 9377 4278 9433 4291 9428 TIME...MOT...LOC 0717Z 284DEG 36KT 4285 9416 $$ DONAVON
2 follow-up statements
000
WWUS53 KDMX 150737
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
238 AM CDT SUN JUN 15 2008
IAC091-150748-
/O.CAN.KDMX.SV.W.0270.000000T0000Z-080615T0800Z/
HUMBOLDT IA-
238 AM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUMBOLDT COUNTY IS
CANCELLED...
AT 235 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR NORTHERN IOWA.
LAT...LON 4290 9363 4290 9354 4259 9377 4267 9397
4284 9397 4285 9398 4290 9399 4290 9398
4291 9368
TIME...MOT...LOC 0738Z 284DEG 36KT 4280 9388
$$
IAC197-150800-
/O.CON.KDMX.SV.W.0270.000000T0000Z-080615T0800Z/
WRIGHT IA-
238 AM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WRIGHT COUNTY...
AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GOLDFIELD...OR 24 MILES NORTHEAST OF FORT DODGE...MOVING
EAST AT 41 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLARION BY 250 AM CDT...
7 MILES SOUTH OF BELMOND BY 255 AM CDT...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4290 9363 4290 9354 4259 9377 4267 9397
4284 9397 4285 9398 4290 9399 4290 9398
4291 9368
TIME...MOT...LOC 0738Z 284DEG 36KT 4280 9388
$$
DONAVON000
WWUS53 KDMX 150757
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
257 AM CDT SUN JUN 15 2008
IAC197-150807-
/O.EXP.KDMX.SV.W.0270.000000T0000Z-080615T0800Z/
WRIGHT IA-
257 AM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY WILL EXPIRE AT
300 AM CDT...
AT 253 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR NORTHERN IOWA.
LAT...LON 4290 9363 4290 9354 4259 9377 4267 9397
4284 9397 4285 9398 4290 9399 4290 9398
4291 9368
TIME...MOT...LOC 0757Z 284DEG 36KT 4275 9363
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:08 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 15, 12:08 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1208 AM CDT SUN JUN 15 2008 UPDATED AVIATION DISCUSSION .DISCUSSION... SHORT TERM (TONIGHT)... A WEAK FRONTAL BOUNDARY EXTENDED SW-NE THROUGH IA WITH MLCAPES UP TO 1500 J/KG AND NIL CIN. CONVERGENCE ALONG THE FRONT COULD VERY WELL BE SUFFICIENT FOR ADDITIONAL THUNDERSTORM DEVELOPMENT EARLY THIS EVENING. WITH STEEP LAPSE RATES...HIGH DCAPES AND LCLS...AND MARGINAL 0-1KM SHEAR/SRH... FEEL LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY THREAT. COULD SEE A LULL TOWARD MIDNIGHT...THEN ATTENTION TURNS BACK TO THE IA/MN BORDER. MOST MODELS SHOW 300K ISENT SFCS WITH UVM AND MOISTURE CONVERGENCE IN THESE AREAS LATER TONIGHT SO HAVE CHANCES GOING FOR THAT POSSIBILITY. LONG TERM (SUNDAY THROUGH SATURDAY)... EXCELLENT AGREEMENT AMONG FORECAST MODELS WITH REASONABLE SCENARIO OF STORM CLUSTERS/MCSS DEVELOPING OVER UPPER MIDWEST LATER TONIGHT WITH LOW-AMPLITUDE SHORTWAVE RACING THROUGH WSWERLY FLOW. ONE SUCH COMPLEX EXPECTED TO DEVELOP OVER NORTHEASTERN SD/SOUTHWESTERN MN...AND ANOTHER TO FORM LATER OVER EEASTERN NE. THE FORMER SHOULD TRACK ACROSS OUR FAR N/NE COUNTIES AROUND OR SHORTLY AFTER SUNRISE...WHILE THE LATTER WILL CROSS OUR SOUTHWESTERN COUNTIES LATER IN THE MORNING OR EARLY AFTERNOON. ENVIRONMENT FOR THE SOUTHWESTERN COMPLEX MUCH MORE CONDUCIVE FOR SIGNIFICANT RAINFALL...AND HYDRO EFFECTS WILL PROBABLY BE PRIMARY CONCERN. HAVE INCREASED POPS IN THAT AREA SUBSTANTIALLY...BUT STILL HAVE ONLY ABOUT HALF OF WHAT THE MODELS ARE SPITTING OUT. IN OTHER WORDS...GOOD CONFIDENCE IN LOCATION OF RAIN BUT POOR CONFIDENCE IN RAINFALL AMOUNTS. EITHERWAY...THE RAIN WILL CLEAR OUR AREA BY SUNDAY EVENING. THEREAFTER...NWERLY MID-LEVEL FLOW PERSISTS THROUGH THE WEEK WITH SMALL SHORTWAVE IMPULSES BRINGING SLIGHT CHANCES FOR PRECIP AT TIMES...MAINLY AFTER WEDNESDAY. OVERALL IT SHOULD BE A VERY WELCOME QUIET AND PLEASANT WEEK (AFTER SUNDAY) WITH LOW POPS AND BELOW NORMAL TEMPS. && .AVIATION...15/06Z VFR CONDITIONS ANTICIPATED THROUGH PERIOD FOR THE MOST PART...EXCEPT WHERE AND WHEN THUNDERSTORMS MOVE THROUGH. CURRENT AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NRN IA WILL MOVE ESE...WITH SOME POSSIBLE REDEVELOPMENT SOUTHWARD OVERNIGHT. BEST CHANCES OF CONVECTION WILL BE AFT 15Z SOUTH OF A LINE FROM DSM TO ALO. CLEARING AND DRYING WILL WORK SOUTH BEHIND THIS LINE FOR THE BALANCE OF THE TAF PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM...LEE SHORT TERM...SMALL AVIATION...MOYER
Hazardous weather outlook, Jun 14, 5:15 AM CDT, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 515 AM CDT SAT JUN 14 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-151000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 515 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BY THIS AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THIS ACTIVITY LATE THIS AFTERNOON INTO TONIGHT..WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREATS. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO SUNDAY AND SUNDAY NIGHT. OVERALL THE SEVERE WEATHER IS STILL EXPECTED TO BE SCATTERED...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AGAIN WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH THIS SYSTEM...HOWEVER BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. WIDESPREAD AMOUNTS OF A HALF AN INCH TO THREE-QUARTERS OF AN INCH OF RAINFALL CAN BE EXPECTED ACROSS THE CWA THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY NIGHT. ALBRECHT
In the hours before
Local storm report, Jun 14, 9:10 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 3 SSE HUBBARD 42.26N 93.28W
06/14/2008 E0.75 INCH HARDIN IA TRAINED SPOTTER
60 MPH WINDS AS WELL. HAIL TAKING LEAVES OFF TREES.
0145 PM HAIL 3 SW NEW PROVIDENCE 42.25N 93.21W
06/14/2008 E0.88 INCH HARDIN IA TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL. DELAYED REPORT.
0148 PM HAIL 3 S ELDORA 42.32N 93.10W
06/14/2008 E0.75 INCH HARDIN IA TRAINED SPOTTER
0203 PM HAIL SSW UNION 42.24N 93.06W
06/14/2008 M0.88 INCH HARDIN IA TRAINED SPOTTER
0216 PM HAIL CONRAD 42.22N 92.87W
06/14/2008 E1.00 INCH GRUNDY IA LAW ENFORCEMENT
0223 PM HAIL BEAMAN 42.22N 92.82W
06/14/2008 E0.75 INCH GRUNDY IA TRAINED SPOTTER
0225 PM HAIL 1 WNW MARSHALLTOWN AIRP 42.12N 92.94W
06/14/2008 E0.75 INCH MARSHALL IA TRAINED SPOTTER
0230 PM TSTM WND GST N MARSHALLTOWN AIRPORT 42.11N 92.92W
06/14/2008 M59.00 MPH MARSHALL IA ASOS
0231 PM TSTM WND GST MARSHALLTOWN 42.04N 92.91W
06/14/2008 M59.00 MPH MARSHALL IA ASOS
0237 PM HAIL 2 NW HUDSON 42.44N 92.48W
06/14/2008 M1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0238 PM HAIL 7 E MARSHALLTOWN AIRPOR 42.12N 92.79W
06/14/2008 E0.88 INCH MARSHALL IA TRAINED SPOTTER
HAIL STRIPPING LEAVES OFF TREES. VERY HEAVY RAIN AS WELL.
0240 PM HAIL SSE GARWIN 42.09N 92.68W
06/14/2008 E1.00 INCH TAMA IA TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS COVERED GROUND
0245 PM HAIL 1 SW WATERLOO 42.48N 92.36W
06/14/2008 M1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0247 PM HAIL WATERLOO 42.49N 92.35W
06/14/2008 M1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0250 PM HAIL 2 E WATERLOO 42.49N 92.30W
06/14/2008 E1.00 INCH BLACK HAWK IA EMERGENCY MNGR
LAFAYETTE AND ZUMA STREETS
0251 PM HAIL GARWIN 42.09N 92.68W
06/14/2008 M1.00 INCH TAMA IA CO-OP OBSERVER
0300 PM HAIL 2 N TOLEDO 42.02N 92.58W
06/14/2008 E1.00 INCH TAMA IA LAW ENFORCEMENT
ALSO ESTIMATED 60 TO 70 MPH WINDS.
0316 PM HAIL NNE VINING 41.99N 92.39W
06/14/2008 E0.88 INCH TAMA IA TRAINED SPOTTER
0334 PM HAIL 5 S EVANSDALE 42.39N 92.27W
06/14/2008 E0.88 INCH BLACK HAWK IA TRAINED SPOTTER
&&
BMOYERLocal storm report, Jun 15, 1:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
122 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL RUTHVEN 43.13N 94.90W
06/15/2008 E0.88 INCH PALO ALTO IA LAW ENFORCEMENT
&&
RDONAVONLocal storm report, Jun 15, 1:58 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
158 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TORNADO 4 SE DAKOTA CITY 42.68N 94.13W
06/15/2008 HUMBOLDT IA TRAINED SPOTTER
SPOTTER OBSERVED POWER LINES OR TRANSFORMERS BLOWING.
POSSIBLE TORNADO.
&&
MRUSSELLLocal storm report, Jun 15, 2:02 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
202 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND DMG VINCENT 42.59N 94.02W
06/15/2008 WEBSTER IA TRAINED SPOTTER
LARGE TREE DOWN ON MAIN STREET.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:36 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 39 min |
| Jun 15, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 52 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Pocahontas, Webster, Wright | 43 min |
| Jun 15, 1:43 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 32 min |
| Jun 15, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 41 min |
| Jun 15, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 25 min |
| Jun 15, 2:06 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Webster, Wright | 39 min |
| Jun 15, 2:12 AM CDT | Tornado Warning | DMX | Hamilton, Hardin, Wright | 33 min |
| Jun 15, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin | 43 min |
| Jun 15, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 53 min |
| Jun 15, 3:08 AM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 52 min |
| Jun 15, 3:50 AM CDT | Severe Thunderstorm Warning | DMX | Tama | 19 min |
| Jun 15, 7:38 AM CDT | River Flood Warning | DMX | Lucas | 21 hr |
| Jun 15, 9:23 AM CDT | Severe Thunderstorm Warning | DMX | Adams | 37 min |
| Jun 15, 9:46 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 44 min |
| Jun 15, 9:56 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Ringgold, Union | 49 min |
| Jun 15, 10:28 AM CDT | Severe Thunderstorm Warning | DMX | Decatur | 47 min |
| Jun 15, 10:49 AM CDT | Severe Thunderstorm Warning | DMX | Wayne | 56 min |
| Jun 15, 11:41 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 49 min |
| Jun 15, 12:04 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 41 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.